[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.87.3. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
September 1985

Chloroquine-Induced Hypopigmentation of Hair and FrecklesAssociation With Congenital Renal Failure

Author Affiliations

From the Departments of Dermatology, Purpan Hospital, Toulouse (Drs Dupré, Viraben, and Arfeux), and Pasteur Hospital, Nice (Dr Ortonne), France.

Arch Dermatol. 1985;121(9):1164-1166. doi:10.1001/archderm.1985.01660090078018
Abstract

• Hypopigmentation of hair and freckles occurred in a patient receiving chloroquine sulfate therapy. This patient had a severe congenital renal failure that presumably increased plasma and tissue levels of the drug substantially, accounting for the hypopigmentation.

(Arch Dermatol 1985;121:1164-1166)

×